# SDR SWAA2022030967950

- Difficulty date: May 3, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 56,123 hours, 27,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LOWER COMPOSITE WEB VERTICAL ATTACH ANGLE CRACKED LBL 26 WL 150 / REMOVED & REPLACED VERTICAL ANGLE BS 663 LBL. 26 WL 150 IAW SRM 51-40-02-0G-0 & DWG 111A1000 REV. A.
